RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 73(115), Number 4, Pages 513–534 (Mi msb4138)  

Rings with a distributive lattice of subrings

P. A. Freidman


Full text: PDF file (2606 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 2:4, 457–475

Bibliographic databases:

UDC: 519.478
MSC: 16P70, 06Dxx, 16N60, 16N40
Received: 08.02.1966

Citation: P. A. Freidman, “Rings with a distributive lattice of subrings”, Mat. Sb. (N.S.), 73(115):4 (1967), 513–534; Math. USSR-Sb., 2:4 (1967), 457–475

Citation in format AMSBIB
\Bibitem{Fre67}
\by P.~A.~Freidman
\paper Rings with a distributive lattice of subrings
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 73(115)
\issue 4
\pages 513--534
\mathnet{http://mi.mathnet.ru/msb4138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214625}
\zmath{https://zbmath.org/?q=an:0216.33602}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 4
\pages 457--475
\crossref{https://doi.org/10.1070/SM1967v002n04ABEH002349}


Linking options:
  • http://mi.mathnet.ru/eng/msb4138
  • http://mi.mathnet.ru/eng/msb/v115/i4/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:271
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019